×

zbMATH — the first resource for mathematics

Automorphismengruppen achtdimensionaler lokalkompakter Quasikörper. (German) Zbl 0316.20032

MSC:
20G20 Linear algebraic groups over the reals, the complexes, the quaternions
12K05 Near-fields
17A99 General nonassociative rings
16Kxx Division rings and semisimple Artin rings
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Baer, R.: Projectivities with Fixed Points on Every Line of the Plane. Bull. Amer. math. Soc.52, 273-286 (1946) · Zbl 0061.30810 · doi:10.1090/S0002-9904-1946-08557-2
[2] Baer, R.: Linear Algebra and Projective Geometry. New York: Academic Press 1952 · Zbl 0049.38103
[3] Danzer, L., Laugwitz, D., Lenz, H.: ?ber das L?wnersche Ellipsoid und sein Analogon unter den einem Eik?rper einbeschriebenen Ellipsoiden. Arch. der Math.8, 214-219 (1957) · Zbl 0078.35803 · doi:10.1007/BF01899996
[4] Freudenthal, H., de Vries, H.: Linear Lie Groups. New York-London: Academic Press 1969 · Zbl 0377.22001
[5] H?hl, H.: Automorphismengruppen lokalkompakter zusammenh?ngender Quasik?rper und Translationsebenen. Geometriae dedicata4, 305-321 (1975)
[6] H?hl, H.: Vierdimensionale reelle Divisionsalgebren mit dreidimensionaler Automorphismengruppe. Geometrie dedicata4, 323-331 (1975) · Zbl 0325.50013
[7] H?hl, H.: Geometrisch homogene vierdimensionale reelle Divisionsalgebren. Geometriae dedicata4, 333-361 (1975) · Zbl 0325.50014
[8] Osborn, J. M.: Quadratic division algebras. Trans. Amer. math. Soc.105, 202-221 (1962) · Zbl 0136.30303 · doi:10.1090/S0002-9947-1962-0140550-X
[9] Porteous, I. R.: Topological Geometry. London: Van Nostrand 1969 · Zbl 0186.06304
[10] Salzmann, H.: Topological planes. Advances Math.2, 1-60 (1967) · Zbl 0153.21601 · doi:10.1016/S0001-8708(67)80002-1
[11] Salzmann, H.: Kompakte vierdimensionale Ebenen. Arch. der Math.20, 551-555 (1969) · Zbl 0189.20801 · doi:10.1007/BF01899463
[12] Salzmann, H., L?wen, R.: Zahlbereiche Teil I. Vorlesung T?bingen Sommersemester 1971.
[13] Salzmann, H.: Homogene kompakte projektive Ebenen. Pacific J. Math.60, 217-234 (1975) · Zbl 0323.50009
[14] Tits, J.: Tabellen zu den einfachen Lie-Gruppen und ihren Darstellungen. Lecture Notes in Mathematics 40, Berlin-Heidelberg-New York: Springer 1967 · Zbl 0166.29703
[15] Wonenburger, M. J.: The Automorphisms ofU n + (K,f) andPU n + (K,f). Revista mat. Hisp.-Amer., IV. Ser.24, 52-65 (1964) · Zbl 0126.27201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.